# SDR AALA20130629004

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 62,753 hours, 32,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LT NR 1 DOOR PORTABLE LIGHT.  OPERATIONS CHECKED NORMAL.
